Advanced Search
Article Contents
Article Contents

Construction of positivity preserving numerical schemes for some multidimensional stochastic differential equations

Abstract Related Papers Cited by
  • In this note we work on the construction of positive preserving numerical schemes for a class of multidimensional stochastic differential equations. We use the semi discrete idea that we have proposed before proposing now a numerical scheme that preserves positivity on some multidimensional stochastic differential equations converging strongly in the mean square sense to the true solution.
    Mathematics Subject Classification: Primary: 60H10, 60H35.


    \begin{equation} \\ \end{equation}
  • [1]

    N. Halidias, A novel approach to construct numerical methods for stochastic differential equations, Numer Algor, 66 (2014), 79-87.doi: 10.1007/s11075-013-9724-9.


    D. J. Higham, X. Mao and L. Szpruch, Convergence, non-negativity and stability of a new Milstein scheme with applications to finance, Discrete and Continuous Dynamical Systems - Series B, 18 (2013), 2083-2100.doi: 10.3934/dcdsb.2013.18.2083.


    D. Higham, X. Mao and A. Stuart, Strong convergence of Euler-type methods for nonlinear stochastic differential equations, SIAM J. Numer. Anal., 40 (2002), 1041-1063.doi: 10.1137/S0036142901389530.


    M. Hutzenthaler, A. Jentzen and P. E. Kloeden, Strong convergence of an explicit numerical method for SDEs with nonglobally Lipschitz continuous coefficients, Ann. App. Probab., 22 (2012), 1611-1641.doi: 10.1214/11-AAP803.


    M. Hutzenthaler and A. Jentzen, Numerical approximations of stochastic differential equations with non-globally Lipschitz continuous coefficients, To appear in Mem. Amer. Math. Soc.


    W. Liu and X. Mao, Strong convergence of the stopped Euler-Maruyama method for nonlinear stochastic differential equations, Applied Mathematics and Computation, 223 (2013), 389-400.doi: 10.1016/j.amc.2013.08.023.


    A. Neuenkirch and L. Szpruch, First order strong approximations of scalar SDEs with values in a domain, Num. Math., 128 (2014), 103-136.doi: 10.1007/s00211-014-0606-4.

  • 加载中

Article Metrics

HTML views() PDF downloads(162) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint